MAUDE Adverse Event Report: BD CARIBE LTD. BD VACUTAINER® LUER-LOK¿ ACCESS DEVICE; BLOOD SPECIMEN COLLECTION DEVICE

BD CARIBE LTD. BD VACUTAINER® LUER-LOK¿ ACCESS DEVICE; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 36490200
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4.Medical device lot#: unknown.D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd vacutainer® luer-lok¿ access device, there was sample leakage when blood culture bottles were removed.An unspecified number of devices were affected.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
Investigation summary - bd had not received any samples for investigation.The device history records could not be reviewed as the lot number is unknown.This complaint has not been confirmed for the indicated failure mode: leakage.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description

Brand Name
BD VACUTAINER® LUER-LOK¿ ACCESS DEVICE
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key21265065
Report Number2618282-2025-00005
Device Sequence Number9546134
Product Code JKA
UDI-Device Identifier00382903649020
UDI-Public(01)00382903649020
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K222478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number36490200
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Supplement Date Received by Manufacturer02/05/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown